Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera side effects fallsfall

Posted by Viridis on June 28, 2003, at 1:59:02

In reply to Re: Strattera side effects, posted by fallsfall on June 25, 2003, at 8:45:45

Thanks for the advice. I moved from 25 to 40 mg about a week ago, and was experiencing mild nausea, dry mouth and eyes, and stiff neck and shoulders after the dosage increase. But these effects seem to have diminished in the last couple of days, so in a few more days I'll move up to 65 mg. It's definitely a calming, clarity-inducing med for me, and I can live with a few days of mild side effects.

It's very different from SSRIs or Wellbutrin, with which the side effects just never went away for me. So far, I rate Strattera quite highly, and I'm reasonably experienced with psychiatric meds. I'm taking it primarily for ADD and depression, but it also seems to help with anxiety. I also take low daily doses of Klonopin, Adderall, and Neurontin, plus Xanax now and then, and I haven't noticed any interaction of Strattera with these. All in all, it seems like a pretty "gentle" med.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:133458
URL: http://www.dr-bob.org/babble/20030624/msgs/237649.html